1 - 10 of 12 articles
The aim of this paper is to study the local in time well possessedness of the incompressible
turbulence model in the whole 3-D space.
This paper is concerned with a null controllability problem for the Korteweg-de Vries equation with finite number of constraints on the state. We first let the equation evolve freely on a small time interval. Then, we consider the linearized system on the rest interval. Transforming the...
We introduce a microscopic spiking network consistent with the age-structured/renewal equation proposed by Pakdaman, Perthame and Salort. It is a jump process interacting through a set of global activity variables with random delays. We show the well-posedness of the particle system and the...
This paper concerns the large time asymptotic decay with rates of the global classical solutions in the three spatial dimensions with vacuum as far field density. we prove that the
-norm of both the pressure, the gradient of the velocity and the gradient of orientation decay in...
This paper describes a polynomial decay rate of solution for a coupled system of Petrovsky equations in
with infinite memory acting in the first equation. The weighted spaces and results in Guesmia (Appl. Anal. 94(1):184–217, 2015) are also used. The main...
This paper deals with finite-time stability and stabilization problem of singular linear discrete-time systems with time-varying delay and norm-bounded disturbance. We first present novel delay-dependent sufficient conditions for the robust finite-time stability of the system. Then the results...
In this paper, an Nicholson’s blowflies model with time-varying delays and a harvesting term is investigated. By applying the fixed point theorem, the properties of pseudo almost periodic function, inequality analysis technique and constructing appropriate Lyapunov functionals, we establish some...
In this paper, we derive explicit sharp two-sided estimates for the Dirichlet heat kernels of a large class of symmetric (but not necessarily rotationally symmetric) Lévy processes on half spaces for all
. These Lévy processes may or may not have Gaussian component. When Lévy...
In this paper, we mainly consider the stability of numerical solution for the differential equation with piecewise constant arguments of mixed type. By the technique of solving differential equations, the concrete form of analytic solution is derived. Furthermore, the conditions under which the...
This paper is devoted to the study of the initial value problem for a class of semilinear impulsive stochastic parabolic functional differential equations. Incorporating certain positive operators, these equations have as archetype impulsive stochastic functional heat differential equations...
Read and print from thousands of top scholarly journals.
Continue with Facebook
Log in with Microsoft
Already have an account? Log in
Bookmark this article. You can see your Bookmarks on your DeepDyve Library.
To save an article, log in first, or sign up for a DeepDyve account if you don’t already have one.
Sign Up Log In
To subscribe to email alerts, please log in first, or sign up for a DeepDyve account if you don’t already have one.
To get new article updates from a journal on your personalized homepage, please log in first, or sign up for a DeepDyve account if you don’t already have one.